# SDR SWAA2022030277427

- Difficulty date: February 17, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140CF HAS CORROSION ON THE UPPER AND LOWER SURFACES AS MARKED. / REPLACED AFT CARGO COMPARTMENT PANEL 140CF P/N 453A2610 7252490 WN9139 IAW B737-700 AIPC 25-52-10-02 & DWG 453A2610 REV. K
